# SDR DXTA2025122306212

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N177QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70106
- Aircraft time: 3,070 hours, 1,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Component: Light
- Component part number: G03350601001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEVEL EMERGENCY EXIT LIGHT AT SEAT 9 FAILS TO ILLUMINATE.   REMOVERD CABIN FLOOR LEVEL EMERGENCY EXIT LIGHT AT SEAT 9 AND FOUND LIGHT ASSEMBLY TO HAVE BROKEN WIRE AND NEEDING REPLACED. REMOVED FLOOR PATH MARKER AT SEAT 9 DUE TO BROKEN WIRE INTERNALLY:  INSTALLED NEW FLOOR PATH MARKER AT SEAT 9: PERFORMED EMERGENCY LIGHTS- OPS TESTED IAW MM BD700-A-J33-53-00-03AAA-320A-A. OPS CHECKED GOOD.
